Jump to content

Search the Community

Showing results for tags 'long term'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello everybody, I am new and I want to tell my little story about escitalopram (cipralex)and to share some thoughts. I have been using it for about 1,5 years back in 2013/2014 and I am now "clean" from that moment on. So, about 3, 3 years. I want to share some withdrawal symptoms I had and how I treated them ( still treating some of them) and I would love to have some feedback on it. Let's start from the first signals I got once I stopped ( I stopped really gradually and I haven't experience nothing strange at first, I mean in the first months I would say): 1)In about 5
  2. Hello I'm Jo This is the fist time I've reached out for help I can say I've been depressed since a very young age but was diagnosed in my late 20's I was on Floxitine for a long time with no real problems with the drug. As the dose had to go up and I was nursing a child at the time the drug had to be changed. I have now been on Venaflaxine for a few years now and its not very good for me. When I do get anxious I have a sensation of standing on a bouncy castle and it feels like a load of toddelers with a suger rush bouncing me all
  3. I am writing this while I can function. It comes and goes. I have been off work since this thing started almost four weeks ago. I am very scared. Please help me. I've been on Prozac since late 2002. Prescribed because I was depressed. Initially at 20mg / day. Later the effect wore off somewhat and within a year or so it was upped to 60mg / day. I stayed on this dose until December 2013. While on it I sometimes reduced the dose to 40mg and sometimes skipped days to see what would happen if I come off it. After at most two or three weeks, I think I felt somewhat flat and took the full dose a
  4. I came to this site in hopes of finding some answers or a timeline for this awful withdrawal, but I'm going to take this chance to join a community of people who will understand how horrible what I'm going through actually is. I have been taking some form of anti-depressant for about 10 years, with Effexor XR being the last 8 years of that. I was prescribed Celexa through my physician as a way of combating college anxiety issues, and my body took that and ran with it. After two years on Celexa I started to have problems with it and my life and through my physician again I was given Effe
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy